(p,2)-equations resonant at any variational eigenvalue

Calogero Vetro, Francesca Vetro, Nikolaos S. Papageorgiou

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

We consider nonlinear elliptic Dirichlet problems driven by the sum of a p-Laplacian and a Laplacian (a (p,2) -equation). The reaction term at ±∞ is resonant with respect to any variational eigenvalue of the p-Laplacian. We prove two multiplicity theorems for such equations.
Original languageEnglish
Pages (from-to)1077-1103
Number of pages27
JournalComplex Variables and Elliptic Equations
Volume65
Publication statusPublished - 2020

All Science Journal Classification (ASJC) codes

  • Analysis
  • Numerical Analysis
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of '(p,2)-equations resonant at any variational eigenvalue'. Together they form a unique fingerprint.

  • Cite this